# SDR IPXA10563386

- Difficulty date: September 30, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 143N66031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO DOOR EXTERIOR SKIN REPAIR DOUBLER HAS A DEEP SCRATCH RIGHT BELOW DOOR HANDLE 25" FROM FWD END AND 20" FROM LOWER END.     REPAIRED BY REPLACING DOUBLER IAW SRM 757-200PF 52-30-01-2R-4.
